# SDR SWAA093654

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 71,565 hours, 65,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR LOWER HINGE CUTOUT, BETWEEN BS 303 TO BS 305, BETWEEN WL 234 TO WL 236.  REPAIRED SKIN PER EA.
